The curvature groups of a space form
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 2, p. 331-341
@article{ASNSP_1968_3_22_2_331_0,
     author = {Vaisman, Izu},
     title = {The curvature groups of a space form},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     pages = {331-341},
     zbl = {0155.49803},
     mrnumber = {231400},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_331_0}
}
Vaisman, Izu. The curvature groups of a space form. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 2, pp. 331-341. http://www.numdam.org/item/ASNSP_1968_3_22_2_331_0/

[1] Baily, Walter L., JR, The decomposition theorem for V-manifolds. Am. J. of Math., vol. 58 (1956), p. 862-888. | MR 100103 | Zbl 0173.22705

[2] Chern S.S., Complex manifolds Lecture notes. Univ of Chicago, 1955-1956.

[3] Frölicher A., Nijenhuis A., Invariance of vector form operations under mappings. Comm. Math Helv., vol. 34, p. 227-248. | MR 132493 | Zbl 0090.38703

[4] Goldberg S.I., Curvature and Homology. Academic Press, New York London 1962. | MR 139098 | Zbl 0105.15601

[5] Kodaira K., Spencer D.C., Multifoliate structures. Ann. of Math., vol. 74 (1961), p. 52-100. | MR 148086 | Zbl 0123.16401

[6] Lichnerowicz A., Théorie globale des connexions et des groupes d'holonomie. Edizioni Cremonese, Roma, 1955. | Zbl 0116.39101

[7] Vaisman I., Remarques sur la théorie des formes-jet. C.R. Acad. Sc. Paris t. 264A, 1967, p. 351-354. | MR 218995 | Zbl 0152.39303

[8] Wolf J.A., Homogeneous Manifolds of Constant Curvature. Comm. Math. Helv., vol. 36 (1961), p. 112-147. | MR 133085 | Zbl 0108.34802